# SDR ASAA2020100833426

- Difficulty date: October 8, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 111A24012
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 UPPER FUEL TANK SHEAR TIE CRACKED AT LBL 15.  GROUNDED-YES.  REMOVED CRACKED SHEAR TIE AT STA 540 LBL 15 & REPLACED WITH NEW SHEAR TIE, IAW 737-700 SRM 51-40-02-0G-0.
